# SDR GTIA0900020

- Difficulty date: July 31, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 12,549 hours, 6,062 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 6730F10000
- Part serial: 673003868
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED FAULT FOLLOWED BY LOSS OF CABIN PRESSURE.  PERFORM ECAM EMERGENCY DECENT.  ACFT WAS FERRIED.
